# SDR AALA971986

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION NR 3 ROLLER TRAY UNDER SIDE AT DOME NUTS BETWEEN FRAMES 61 AND 62.  REPLACED CORRODED SECTION OF TRACK WITH NEW SERVICEABLE SECTION OF TRACK PER SRM 51-72-10.  TST:  26,111.18 HOURS.  CYCLES:  10,811.  (X)
